MathSciNet Relay Station
MathSciNet bibliographic data
MR306268 16A64
Liebert, Wolfgang Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings. Trans. Amer. Math. Soc. 169 (1972), 347–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement